MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR DRAW ROD FOR RESCUE SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE AVIATOR DRAW ROD FOR RESCUE SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48770905B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; draw rod tip broke when screw was being inserted.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.The screwdriver was confirmed to have a tip fracture.Manufacturing files were reviewed and no issues were found.The fragment was retrieved but not returned.The likely root cause is due to normal wear.
 
Event or Problem Description
It was reported that; draw rod tip broke when screw was being inserted.

Brand Name
AVIATOR DRAW ROD FOR RESCUE SCREWDRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6553723
Report Number0009617544-2017-00185
Device Sequence Number905551
Product Code LXH
UDI-Device Identifier07613327276886
UDI-Public(01)07613327276886
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48770905B
Device Catalogue Number48770905B
Device Lot Number091699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2017
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by Manufacturer04/11/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1